# SDR SCNA20230202051

- Difficulty date: February 1, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N831SY
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 63,340 hours, 28,472 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Not Entered
- Part number: NOTENTERED
- Condition: Not Entered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 730599:   AFT RIGHT OVEN SMELLS LIKE AN ELECTRICAL SMELL WHEN IN USE.  RESOLUTION:  COULD NOT DUPLICATE IAW AMM 25-31-01. OK FOR SERVICE.
